# SDR PG92011F00000

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 9,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 3-14-11 DURING A PREFLIGHT INSP BY PILOT, A CRACK WAS DISCOVERED IN THE TAILBOOM SKIN ON THE RT SIDE WHERE THE HORIZ STABILIZER MOUNTS AFT LOWER CORNER.  THE CRACK ORIGINATES THERE AND CONTINUES UNDER A SPAR (OVER 1 IN LONG).  MFG HAS BEEN CONTACTED AND ALREADY HAS A REPAIR SCHEME FOR THIS, DUE TO OTHER CUSTOMER HAVING SAME ISSUE.  THIS IS THE 3RD ACFT GROUNDED IN 2 DAYS FOR IDENTICAL CRACK.
